×

(Semi-) martingale inequalities and local times. (English) Zbl 0451.60050


MSC:

60G44 Martingales with continuous parameter
60G50 Sums of independent random variables; random walks
60H05 Stochastic integrals
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Azéma, J.; Gundy, R. F.; Yor, M., Sur l’intégrabilité uniforme des martingales continues. Sém. Probab. XIV, Lect. Notes in Maths 784 (1980), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0442.60046
[2] Knight, F., Random walks and the sojourn density process of Brownian motion, Trans. Amer. Math. Soc., 109, 56-86 (1963) · Zbl 0119.14604
[3] Lenglart, E., Relation de domination entre deux processus, Ann. Inst. H. Poincaré, XIII, 2, 171-179 (1977) · Zbl 0373.60054
[4] Lenglart, E.; Lépingle, D.; Pratelli, M., Présentation unifiée de certaines inégalités de la théorie des martingales. Sém. Probab. XIV, Lect. Notes in Maths 784 (1980), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0427.60042
[5] Meyer, P. A., Probabilités et potentiel (1966), Paris: Hermann, Paris · Zbl 0138.10402
[6] Meyer, P. A., Un cours sur les intégrales stochastiques. Sém. Probab. Strasbourg X, Lect. Notes in Maths. 511 (1976), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[7] Millar, P. W., Stochastic integrals and processes with stationary independent increments. Proc. Sixth Berkeley Sympos, Math. Statist. Probab., 3, 307-332 (1972)
[8] Rao, M., Quasi-martingales, Math. Scand., 24, 79-96 (1969) · Zbl 0193.45502
[9] Ray, D., Sojourn times of diffusion processes, Ill. J. Math., 7, 615-630 (1963) · Zbl 0118.13403
[10] Stricker, C.; Yor, M., Calcul stochastique dépendant d’un paramètre, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 45, 109-133 (1978) · Zbl 0388.60056
[11] Yor, M.: Sur la continuité des temps locaux associés à certaines semi-martingales. In: Temps Locaux. Astérisque 52-53 (1978)
[12] Yor, M., Remarques sur les normes H^p de semi-martingales, C.R.Acad. Sci. Paris, Sér. A, 287, 461-464 (1978) · Zbl 0387.60050
[13] Yor, M., Les inégalités de sous-martingales comme conséquences de la relation de domination, Stochastics, 3, 1-15 (1979) · Zbl 0437.60038
[14] Gilat, D., Every non-negative sub-martingale is the absolute value of a martingale, Annals of Probab., 5, 475-481 (1977) · Zbl 0364.60076
[15] Barlow, M. T.; Yor, M., Sur la construction d’une martingale continue, de valeur absolue donnée. Sém. Probab. XIV, Lect. Notes in Maths 784 (1980), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0426.60047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.